# SDR F3LA2011022200609

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 30,246 hours, 14,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112420100
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE 2994; LATERAL SHEAR PLATE, FRAME 69 - 70 RIGHT, HAS OUT OF LIMITS CORROSION AT FASTENER HOLES. REMOVED AND REPLACED SHEAR PLATE IAW AO-53EO-31434.
